# SDR 2004UALA00332

- Difficulty date: April 12, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 55,469 hours, 6,919 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE FAILED PROOF PRESSURE TEST AFTER 3 MINUTES AT 4.2 PSI. THE SEAM BELOW THE GIRT TORE.  SLIDE WAS RETURNED TO OEM FOR ANALYSIS, BUT SPECIFIC CAUSE FOR FAILURE WAS INDETERMINATE.  INFLATABLE PORTION OF SLIDE WAS SCRAPPED.
